Alert archive / Oklahoma / Flash Flood Watches in 2008

Flash Flood Watch 3, NWS Tulsa, OK

March 16, 20084 counties in Arkansas; 13 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Mar 16, 2008, 12:45 PM CDT for 4 counties in Arkansas; 13 counties in Oklahoma. It took effect at Mar 17, 2008, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 16, 2008, 12:45 PM CDT (17:45 UTC)
In effect from
Mar 17, 2008, 7:00 PM CDT
Expired
Mar 17, 2008, 11:07 AM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Ottawa County, OK, Pittsburg County, OK, Pushmataha County, OK, Wagoner County, OK

The radar

The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 161745
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT SUN MAR 16 2008


ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076-
170145-
/O.NEW.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
1245 PM CDT SUN MAR 16 2008

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS...
  BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN 
  AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...OTTAWA...PITTSBURG...PUSHMATAHA...SEQUOYAH AND 
  WAGONER.

* FROM MONDAY EVENING THROUGH TUESDAY EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND
  AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS
  BECOMING FAVORABLE BY MONDAY EVENING FOR REPEATED ROUNDS OF
  RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY...LOCATIONS
  ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER
  OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING WIDESPREAD
  RAINFALL TOTALS OF ONE TO THREE INCHES...WITH LOCAL AMOUNTS
  OVER FIVE INCHES POSSIBLE.

* ROAD CLOSURES DUE TO HIGH WATER ARE POSSIBLE DURING THE
  OVERNIGHT HOURS ON MONDAY...WHICH CAN LEAD TO DANGEROUS DRIVING
  CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS WHERE THE WATER
  DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED RAINFALL AMOUNTS
  MAY LEAD TO MAJOR RIVER FLOODING FOR PORTIONS OF SOUTHEAST
  OKLAHOMA WHICH MAY IMPACT CAMP GROUNDS AND ROADWAYS WITHIN THE
  FLOOD PLAIN.

THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS
OBSERVED OR IF A WARNING IS ISSUED.

$$
3 follow-up statements
000 
WGUS64 KTSA 162042
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SUN MAR 16 2008

ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076-
170900-
/O.CON.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
342 PM CDT SUN MAR 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL...
  LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...OTTAWA...
  PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER.

* FROM MONDAY EVENING THROUGH TUESDAY EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND 
  AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS 
  BECOMING FAVORABLE BY MONDAY EVENING FOR REPEATED ROUNDS OF 
  RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY...
  LOCATIONS ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO 
  MCALESTER OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING 
  WIDESPREAD RAINFALL TOTALS OF ONE TO THREE INCHES...WITH LOCAL 
  AMOUNTS OVER FIVE INCHES POSSIBLE. 

* ROAD CLOSURES DUE TO HIGH WATER ARE POSSIBLE DURING THE 
  OVERNIGHT HOURS ON MONDAY...WHICH CAN LEAD TO DANGEROUS 
  DRIVING CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS WHERE THE 
  WATER DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED RAINFALL 
  AMOUNTS MAY LEAD TO MAJOR RIVER FLOODING FOR PORTIONS OF 
  SOUTHEAST OKLAHOMA WHICH MAY IMPACT CAMP GROUNDS AND ROADWAYS 
  WITHIN THE FLOOD PLAIN. 

THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 170850
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT MON MAR 17 2008

ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076-
172100-
/O.CON.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
350 AM CDT MON MAR 17 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL...
  LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...OTTAWA...
  PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER.

* FROM THIS EVENING THROUGH TUESDAY EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND
  AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS
  BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF
  RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY...
  LOCATIONS ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO
  MCALESTER OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING
  WIDESPREAD RAINFALL TOTALS OF THREE TO SIX INCHES...WITH LOCAL
  AMOUNTS OVER SEVEN INCHES POSSIBLE.

* ROAD CLOSURES DUE TO HIGH WATER ARE LIKELY DURING THE OVERNIGHT
  HOURS ON MONDAY AND CONTINUING INTO TUESDAY...WHICH WILL LEAD TO
  DANGEROUS DRIVING CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS
  WHERE THE WATER DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED
  RAINFALL AMOUNTS MAY LEAD TO MAJOR RIVER FLOODING FOR PARTS OF
  SOUTHEAST OKLAHOMA WHICH MAY IMPACT CAMPGROUNDS AND ROADWAYS
  WITHIN THE FLOOD PLAIN.

THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 171607
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT MON MAR 17 2008


ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076-
180015-
/O.CAN.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/
/O.NEW.KTSA.FA.A.0002.080318T0000Z-080319T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
1107 AM CDT MON MAR 17 2008

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...
...FLASH FLOOD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS...
  BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN 
  AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...OTTAWA...PITTSBURG...PUSHMATAHA...SEQUOYAH AND 
  WAGONER.

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND 
  AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS 
  BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF 
  RAINFALL TO AFFECT MANY OF THE SAME AREAS. RAINFALL AMOUNTS
  OF 1 TO 3 INCHES WILL BE COMMON ACROSS EASTERN OKLAHOMA
  AND NORTHWEST ARKANSAS. HOWEVER...PORTIONS OF SOUTHEAST
  OKLAHOMA AND NORTHWEST ARKANSAS COULD SEE UPWARDS OF 6 INCHES
  OF RAIN BY WEDNESDAY MORNING. THESE RAINFALL TOTALS WILL LIKELY 
  CAUSE FLOODING OF LOW LYING AREAS AND RIVER FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

 

$$

OKZ054>057-059>061-064>066-180015-
/O.NEW.KTSA.FA.A.0002.080318T0000Z-080319T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-CREEK-
OKFUSKEE-OKMULGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...PAWNEE...TULSA...CLAREMORE...BRISTOW...OKEMAH...OKMULGEE
1107 AM CDT MON MAR 17 2008

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN EAST CENTRAL 
  OKLAHOMA...OKFUSKEE. IN NORTHEAST OKLAHOMA...CRAIG...CREEK...
  NOWATA...OKMULGEE...OSAGE...PAWNEE...ROGERS...TULSA AND 
  WASHINGTON.

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND 
  AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS 
  BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF 
  RAINFALL TO AFFECT MANY OF THE SAME AREAS. RAINFALL AMOUNTS
  OF 1 TO 3 INCHES WILL BE COMMON ACROSS EASTERN OKLAHOMA
  AND NORTHWEST ARKANSAS. HOWEVER...PORTIONS OF SOUTHEAST
  OKLAHOMA AND NORTHWEST ARKANSAS COULD SEE UPWARDS OF 6 INCHES
  OF RAIN BY WEDNESDAY MORNING. THESE RAINFALL TOTALS WILL LIKELY 
  CAUSE FLOODING OF LOW LYING AREAS AND RIVER FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 16, 10:53 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 16, 10:53 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT SUN MAR 16 2008

.DISCUSSION...
MID AND HIGH CLOUDS CONTINUE ACROSS MUCH OF NORTHEAST
OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS THIS
MORNING WITH SOME LOWER CLOUDS ACROSS WEST-CENTRAL
ARKANSAS. THE MID AND HIGH CLOUDS LOOK TO MOVE
NORTH OUT OF THE AREA THIS AFTERNOON BEFORE MORE
CLOUDS ROLL IN THIS EVENING IN ADVANCE OF THE NEXT
STORM SYSTEM. HAVE MADE SOME ADJUSTMENTS TO TEMPS
AND THE SKY GRIDS FOR THIS AFTERNOON. OTHERWISE...CURRENT
FORECAST LOOKS TO BE ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 406 AM CDT SUN MAR 16 2008/

DISCUSSION...
LOW CLOUDS REMAIN STUBBORN ACROSS FAR NORTHWEST ARKANSAS BUT
SHOULD FINALLY DISSIPATE THERE EARLY THIS MORNING. HIGH CLOUDINESS
IS ALREADY OVERSPREADING THE AREA AND WILL RESULT IN FILTERED
SUNSHINE TODAY. NOT MUCH HAS CHANGED WITH REGARDS TO THE
APPROACHING STORM SYSTEM FOR THE FIRST PART OF THE WEEK. SHOWERS
AND THUNDERSTORMS WILL DEVELOP TO OUR WEST OVERNIGHT AND EXPAND
TO THE NORTHEAST EARLY MONDAY. ADDITIONAL SHOWERS AND STORMS WILL
DEVELOP FURTHER SOUTH DURING THE DAY MONDAY BUT THE HEAVIER
RAINFALL DURING THE DAY SHOULD BE CONFINED TO NORTHEAST OKLAHOMA
AND POINTS NORTH AND WEST.

DRYLINE WILL ADVANCE EAST TO NEAR INTERSTATE 35 BY EARLY MONDAY
EVENING WITH STRONG TO SEVERE THUNDERSTORMS DEVELOPING ALONG IT
FROM CENTRAL OKLAHOMA INTO NORTHERN TEXAS. A LARGE MCS WILL
EVENTUALLY DEVELOP OVERNIGHT AND PRODUCE HEAVY TO EXCESSIVE
RAINFALL ALONG ITS TRACK WHICH SHOULD TAKE IT ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. A FLOOD WATCH WILL LIKELY BE
NEEDED FOR THIS AREA AS THE EVENT DRAWS CLOSER. COLD FRONT WILL
OVERTAKE THE DRYLINE AND SWEEP ACROSS NEARLY ALL OF THE FORECAST
AREA BY SUNRISE TUESDAY.

UPPER SYSTEM WILL LIFT ACROSS NORTHERN TEXAS TUESDAY SO RAIN AND A
FEW THUNDERSTORMS WILL CONTINUE BEHIND THE FRONT...ESPECIALLY IN
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SKIES WILL CLEAR BY
WEDNESDAY WITH TEMPERATURES WARMING BACK TO ABOVE NORMAL FOR THE
LAST HALF OF THE WORK WEEK.

THE MEDIUM RANGE MODELS DIVERGE BY NEXT WEEKEND BUT THERE IS
GENERAL AGREEMENT THAT ANOTHER FAIRLY POTENT STORM SYSTEM WILL
IMPACT THE AREA DURING THIS TIMEFRAME. WILL CARRY LOW POPS
SATURDAY WITH THE BETTER CHANCES POSSIBLY JUST BEYOND THIS
FORECAST PERIOD. THE ECMWF EVEN INDICATES THE POTENTIAL FOR A
WHITE EASTER SUNDAY ACROSS PART OF THE FORECAST AREA...WE SHALL
SEE.

STAYED CLOSE TO GUIDANCE TEMPERATURES TODAY AND TONIGHT BUT WENT
WARMER THAN THE GFS MOS MONDAY AND COOLER THAN IT BEHIND THE COLD
FRONT MONDAY NIGHT. ALSO WENT LOWER THAN THE GFS MOS POPS IN
NORTHEAST OKLAHOMA TUESDAY. USED A BLEND OF THE GFS MOS AND THE
ECMWF FOR TEMPERATURES IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  46  67  49 /   0  30  90  90
FSM   62  47  69  58 /   0  10  60 100
MLC   63  51  69  54 /   0  20  80 100
BVO   58  42  65  46 /   0  40  90  90
FYV   60  42  66  56 /   0  10  60 100
BYV   58  42  65  57 /   0  10  60 100
MKO   60  45  67  53 /   0  20  80 100
MIO   58  42  64  48 /   0  30  90  90
F10   60  48  67  52 /   0  30  80 100
HHW   65  52  72  57 /   0  20  70  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....07
Hazardous weather outlook, Mar 16, 4:53 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 AM CDT SUN MAR 16 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 AM CDT SUN MAR 16 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...MAINLY EASTERN OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE LATE TONIGHT
AS A DEVELOPING STORM SYSTEM IN THE SOUTHWESTERN UNITED STATES
BEGINS TO APPROACH. INSTABILITY WILL INCREASE TONIGHT...BUT
SEVERE WEATHER IS NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE DEVELOPING STORM SYSTEM IN THE SOUTHWEST WILL CONTINUE TO
APPROACH THE AREA MONDAY AND WILL MOVE THROUGH IT TUESDAY.
SHOWER AND THUNDERSTORMS WILL BECOME LIKELY.  SEVERE THUNDERSTORMS
WILL BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT IN ADVANCE
OF A DRY LINE AND COLD FRONT.  HEAVY RAIN WILL ALSO BE POSSIBLE
BOTH AHEAD OF THE COLD FRONT MONDAY AND BEHIND THE COLD FRONT
TUESDAY.

HIGH PRESSURE WILL DOMINATE THE WEATHER AFTER THE STORM SYSTEM
MOVES OUT OF THE AREA.  THE NEXT STORM SYSTEM WILL APPROACH THE
AREA NEXT SATURDAY WITH YET ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE SPOTTER
ACTIVIATION MONDAY AFTERNOON AND MONDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Flash Flood Watches in Oklahoma, 2008Flash Flood Watches in Arkansas, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.